RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2016, Volume 57, Number 3, Pages 658–665 (Mi smj2771)  

This article is cited in 1 scientific paper (total in 1 paper)

On compact domination of homogeneous orthogonally additive polynomials

Z. A. Kusraeva

Southern Mathematical Institute, Vladikavkaz Scientific Center of the Russian Academy of Sciences, Vladikavkaz, Russia

Abstract: We prove an analog of the Dodds–Fremlin–Wickstead Theorem on compact domination for homogeneous orthogonally additive polynomials in Banach lattices. The proof is based on linearization of the polynomials which was established earlier by the author.

Keywords: Banach lattice, orthogonally additive polynomial, domination problem, concavification, compactness, Dodds–Fremlin–Wickstead Theorem.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-91339 ННИО-а
The author was supported by the Russian Foundation for Basic Research (Grant 14-01-91339 DFG-a).


DOI: https://doi.org/10.17377/smzh.2016.57.313

Full text: PDF file (397 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2016, 57:3, 519–524

Bibliographic databases:

UDC: 517.98
Received: 26.10.2015

Citation: Z. A. Kusraeva, “On compact domination of homogeneous orthogonally additive polynomials”, Sibirsk. Mat. Zh., 57:3 (2016), 658–665; Siberian Math. J., 57:3 (2016), 519–524

Citation in format AMSBIB
\Bibitem{Kus16}
\by Z.~A.~Kusraeva
\paper On compact domination of homogeneous orthogonally additive polynomials
\jour Sibirsk. Mat. Zh.
\yr 2016
\vol 57
\issue 3
\pages 658--665
\mathnet{http://mi.mathnet.ru/smj2771}
\crossref{https://doi.org/10.17377/smzh.2016.57.313}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3548791}
\elib{http://elibrary.ru/item.asp?id=27380063}
\transl
\jour Siberian Math. J.
\yr 2016
\vol 57
\issue 3
\pages 519--524
\crossref{https://doi.org/10.1134/S0037446616030137}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000379192600013}
\elib{http://elibrary.ru/item.asp?id=26844041}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84977139258}


Linking options:
  • http://mi.mathnet.ru/eng/smj2771
  • http://mi.mathnet.ru/eng/smj/v57/i3/p658

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Z. A. Kusraeva, “Powers of quasi-Banach lattices and orthogonally additive polynomials”, J. Math. Anal. Appl., 458:1 (2018), 767–780  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:138
    Full text:34
    References:30
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020